# SDR DALA1124080909

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 62,140 hours, 48,483 cycles
- Engine: Pwa JT8D219
- Engine time: 53,212 hours, 40,108 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 53,212 hours, 40,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB THE CREW REPORTED AN ACRID/OIL SMELL IN CABIN AND COCKPIT AND SMOKE IN THE COCKPIT.  NO OVERHEAT INDICATIONS INDICATED FOR ENGINES OR PACKS.  SMOKE CLEARED PRIOR TO LANDING.  MAINTENANCE FOUND LEAKING LINE ON LEFT T/R CONTROL VALVE.  MAINTENANCE REMOVED, INSPECTED AND  REINSTALLED THE LINE, LEAK CHECKS GOOD.  PERFORMED PNEUMATIC SYSTEM DUCT BURNOUT PER OPN 5090.
